MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number LEAD3005-50B
Medical Device Problem Codes Difficult To Position (1467); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Neurological Deficit/Dysfunction (1982)
Date of Event 02/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was explanted but was not returned.The manufacturing records were reviewed and no non-conformities were found.
 
Event or Problem Description
It was reported to nevro that a trial patient had lost sensation in his legs shortly after the procedure.The physician had experienced difficulty placing the lead.Movement in the lower extremities was regained in about an hour.The patient's leads have subsequently been explanted.There have been no further reports of complications.
 
Additional Manufacturer Narrative
This follow-up is to correct the initial 3500a.The initial report should be 02-apr-2018.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
MDR Report Key7390947
Report Number3008514029-2018-00193
Device Sequence Number1575003
Product Code LGW
UDI-Device Identifier00813426020398
UDI-Public00813426020398
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/10/2020
Device Model NumberLEAD3005-50B
Device Lot Number94411593
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date04/02/2018
Supplement Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR